| Model Number |
M00560321 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a sensation short throw snare was used to remove a 0.5 cm polyp in the intestinal tract during an endoscopic mucosal resection (emr) procedure performed on (b)(6) 2023.During the procedure and inside the patient, the snare loop could not cut the polyp.The snare was securely attached to the active cord.No visible problem was noted with the cautery pin.The procedure was completed with another sensation snare.There were no patient complications reported as a result of this event.The patient condition following the procedure was reported to be stable.
Additional Manufacturer Narrative
Block a4: the patient's weight is 64.3 kilograms.Block h6: imdrf device code a050702 captures the reportable event of snare loop cutting problems.
Additional Manufacturer Narrative
Block a4: the patient's weight is 64.3 kilograms.Block h6: imdrf device code a050702 captures the reportable event of snare loop cutting problems.Block h10: investigation results: a sensation short throw snare was received for analysis.Visual inspection of the returned device revealed no problems.Functional inspection was performed and when the device was connected to the 10-inch loop fixture, the loop could extend and retract well.Electrical testing was performed, and the device was found within specification.No other problems were noted.The reported complaint of loop failure to cut was unable to be confirmed since the device passed electrical testing upon return.In addition, the device cannot be functionally tested by emulating the anatomical/procedural factors encountered during the procedure.Based on the information available and the returned device analysis, the most probable root cause for the reported complaint is no problem detected since the reported complaint cannot be confirmed.
Event or Problem Description